# SDR CA980529017

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cam
- Part number: 5082022116
- Condition: Broken
- Location: Nlg
- Component: 5082017928
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT LANDING GEAR RETRACTION TESTS WITH THE NOSE GEAR DOORS  DISCONNECTED AS PER THE MAINTENANCE MANUAL, THE CLEVIS FOR THE GEAR DOORS WAS ACCIDENTALLY ROTATED TO THE HORIZONTAL POSITION. WHEN THE LANDI NG GEAR WAS RETRACTED IT CAUGHT THE CLE,VIS CAUSING THE CAM TO BREAK.
